|re: hgh and testosterone w/o hiv
Apr 4, 2003
to the guy who wrote in asking about his joint pain (by the way he said he was hiv negative) ... based on nelson vergel and michael mooney's book "built to survive" 100 iu's of hgh a week will likely produce side effects such as joint and bone pain like the ones he describes. 100 iu's of hgh is way too much in one week. hgh doesnt produce muscle building results, it can however help metabolize fat (at even much lower doses). 1-3 mg per day is plenty. remember that studies have proven hgh increases lean tissue, but not the type of lean tissue you would assume. it increases organ tissue, bone tissue, water, muscle connecting tissue, BUT NOT LEAN MUSCLE TISSUE. use hgh to burn fat at much lower doses and avoid potentially harmful and extremely painful side effects that could lean to surgery (carpel tunnel syndrome).
| Response from Dr. Henry
Joint/bone pain is not uncommon in persons taking human growth hormone. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Jock Itch After Sex With Hooker Condom Broke Sign Of HIV AIDS
- Swollen Lymph Nodes After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Swollen Lymph Nodes After Performing Oral Sex Worried I Have HIV
- Do Steroids Cause Vaginal Infections?
- Does Amoxicillin Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.